Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 28, Number 128
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

On Tikhonov’s method for ill-posed problems
Joel N. Franklin PDF
Math. Comp. 28 (1974), 889-907
Estimates near plane portions of the boundary for discrete elliptic boundary problems
C. G. L. Johnson PDF
Math. Comp. 28 (1974), 909-935
Interior estimates for Ritz-Galerkin methods
Joachim A. Nitsche and Alfred H. Schatz PDF
Math. Comp. 28 (1974), 937-958
An observation concerning Ritz-Galerkin methods with indefinite bilinear forms
Alfred H. Schatz PDF
Math. Comp. 28 (1974), 959-962
Error estimates for the approximation of a class of variational inequalities
Richard S. Falk PDF
Math. Comp. 28 (1974), 963-971
On the eigenvectors of a finite-difference approximation to the Sturm-Liouville eigenvalue problem
Eckart Gekeler PDF
Math. Comp. 28 (1974), 973-979
A variable order finite difference method for nonlinear multipoint boundary value problems
M. Lentini and V. Pereyra PDF
Math. Comp. 28 (1974), 981-1003
The application of invariant imbedding to the solution of linear two-point boundary value problems on an infinite interval
Dale W. Alspaugh PDF
Math. Comp. 28 (1974), 1005-1015
Semianalytic numerical studies of turning points arising in stiff boundary value problems
W. L. Miranker and J. P. Morreeuw PDF
Math. Comp. 28 (1974), 1017-1034
Exponential fitting of matricial multistep methods for ordinary differential equations
E. F. Sarkany and W. Liniger PDF
Math. Comp. 28 (1974), 1035-1052
A nonexistence theorem for explicit $A$-stable methods
Olavi Nevanlinna and Aarne H. Sipilä PDF
Math. Comp. 28 (1974), 1053-1056
Algebraic-numerical method for the slightly perturbed harmonic oscillator
A. Nadeau, J. Guyard and M. R. Feix PDF
Math. Comp. 28 (1974), 1057-1066
On the modification of $\textrm {LDL}^{T}$ factorizations
R. Fletcher and M. J. D. Powell PDF
Math. Comp. 28 (1974), 1067-1087
Inversion of Toeplitz band matrices
William F. Trench PDF
Math. Comp. 28 (1974), 1089-1095
Existence questions for the problem of Chebyshev approximation by interpolating rationals
G. D. Taylor and J. Williams PDF
Math. Comp. 28 (1974), 1097-1103
Some problems in optimally stable Lagrangian differentiation
Herbert E. Salzer PDF
Math. Comp. 28 (1974), 1105-1115
On the distribution of pseudo-random numbers generated by the linear congruential method. II
Harald Niederreiter PDF
Math. Comp. 28 (1974), 1117-1132
A quadratic partition of primes $\equiv 1$ $(\textrm {mod}\ 7)$
Kenneth S. Williams PDF
Math. Comp. 28 (1974), 1133-1136
The simplest cubic fields
Daniel Shanks PDF
Math. Comp. 28 (1974), 1137-1152
An inequality about factors of polynomials
M. Mignotte PDF
Math. Comp. 28 (1974), 1153-1157
Computing in $\textrm {GF} (q)$
Jacob T. B. Beard PDF
Math. Comp. 28 (1974), 1159-1166
Some primitive polynomials of the third kind
Jacob T. B. Beard and Karen I. West PDF
Math. Comp. 28 (1974), 1166-1167
Factorization tables for $x^{n}-1$ over $\textrm {GF} (q)$
Jacob T. B. Beard and Karen I. West PDF
Math. Comp. 28 (1974), 1167-1168
Reviews and Descriptions of Tables and Books
Math. Comp. 28 (1974), 1169-1180
Table Errata
Math. Comp. 28 (1974), 1181-1182
Table errata: “Ten-figure table of the complete elliptic integrals $K$, $K^{’}$, $E$, $E^{’}$ and a table of $1/\vartheta _{3}{}^{2}(0\tau ), 1/\vartheta _{3}{}^{2}$ $(0\tau ^{’} )$” (Proc. London Math. Soc. (2) 33 (1931), 160–164 by L. M. Milne-Thomson)
Ove Skovgaard PDF
Math. Comp. 28 (1974), 1181
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D. C., 1964)
Ove Skovgaard PDF
Math. Comp. 28 (1974), 1182
Math. Comp. 28 (1974), 1183-1184
Corrigenda: “On Hadamard matrices constructible by circulant submatrices” (Math. Comp. 25 (1971), 181–186)
C. H. Yang PDF
Math. Comp. 28 (1974), 1183-1184
Corrigenda: “Limiting precision in differential equation solvers” (Math. Comp. 28 (1974), 141–144)
L. F. Shampine PDF
Math. Comp. 28 (1974), 1183
Corrigenda: “On designs of maximal $(+1,-1)$-matrices of order $n\equiv 2(\textrm {mod}\ 4)$. II” (Math. Comp. 23 (1969), 201–205)
C. H. Yang PDF
Math. Comp. 28 (1974), 1183
Math. Comp. 28 (1974), 1185-1204